# SDR RRXA000872

- Difficulty date: February 29, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Te Flap Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGED & CRACKED I/B TE FLAP WELL WEB ON THE RT WING STA XW5 STA. 1020 TO 980, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED NEW WEB FROM 2024-T3 AND INSTALLED IAW DC-8 SRM 51-1-21 AND E.O. NR 99-236 WITH APPROVED 8110-3 DATED 2-17-00.
